Coincidence theorems for finite topological spaces

Thumbnail Image
Official URL
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Google Scholar
Research Projects
Organizational Units
Journal Issue
We adapt the definition of the Vietoris map to the framework of finite topological spaces and we prove some coincidence theorems. From them, we deduce a Lefschetz fixed point theorem for multivalued maps that improves recent results in the literature. Finally, it is given an application to the approximation of discrete dynamical systems in polyhedra.
[1] Alexandroff, P. S. Diskrete R¨aume. Mathematiceskii Sbornik (N.S.) 2, 3 (1937), 501–519. [2] Baclawski, K., and Bjorner, A. ¨ Fixed points in partially ordered sets. Advances in Mathematics 31, 3 (1979), 263–287. [3] Barmak, J. A. Algebraic topology of finite topological spaces and applications, vol. 2032. Springer, 2011. [4] Barmak, J. A. On Quillen’s Theorem A for posets. Journal of Combinatorial Theory, Series A 118 (2011), 2445—-2453. [5] Barmak, J. A., and Minian, E. G. Minimal finite models. Journal of Homotopy and Related Structures 2, 1 (2007), 127–140. [6] Barmak, J. A., Mrozek, M., and Wanner, T. A Lefschetz fixed point theorem for multivalued maps of finite spaces. Mathematische Zeitschrift 294 (2020), 1477—-1497. [7] Begle, E. G. The Vietoris Mapping Theorem for Bicompact Spaces. Annals of Math�ematics 51, 3 (1950), 524–543. [8] Chocano, P. J., Moron, M. A., and Ruiz del Portal, F. R. ´ Topological realiza�tions of groups in Alexandroff spaces. [9] Clader, E. Inverse limits of finite topological spaces. Homology, Homotopy and Appli�cations 11, 2 (2009), 223–227. [10] Eilenberg, S., and Montgomery, D. Fixed point Theorems for Multi-Valued Trans�formations. American Journal of Mathematics 68, 2 (1946), 214–222. [11] Forman, R. Combinatorial vector fields and dynamical systems. Mathematische Zeitfreit 228, 4 (1998), 629–681. [12] Forman, R. Morse theory for cell complexes. Advances in Mathemathics 134, 1 (1998), 90–145. [13] Hardie, K. A., and Vermeulen, J. J. C. Homotopy theory of finite and locally finite T0-spaces. Exposition Math, 11 (1993), 331–341. [14] Hatcher, A. Algebraic topology. Cambridge Univ. Press, Cambridge, 2000. [15] Lipinski, M., Kubika, J., Mrozek, M., and Wanner, T. ´ Conley-Morse-Forman theory for generalized combinatorial multivector fields on finite topological spaces. [16] Mardeˇsic, S., and Segal, J. Shape theory: the inverse system approach. North�Holland Mathematical Library, 1982. [17] May, J. P. Finite spaces and larger contexts. Unpublished book (2016). [18] McCord, M. C. Singular homology groups and homotopy groups of finite topological spaces. Duke Mathematical Journal 33, 3 (1966), 465–474. [19] Mischaikow, K., and Nanda, V. Morse Theory for Filtrations and Efficient Com�putations of Persistent Homology. Discrete and Computational Geometry 50 (2013), 330–353. [20] Mondejar, D., and Mor ´ on, M. A. ´ Reconstruction of compacta by finite approx�imation and inverse persistence. Revista Matem´atica Complutense, in Press (2020),–020–00356–w. [21] Mrozek, M. Conley–Morse–Forman Theory for Combinatorial Multivector Fields on Lefschetz Complexes. Foundations of Computational Mathematics volume, 17 (2017), 1585–1633. [22] Munkres, J. R. Elements of Algebraic topology. Addison–Wesley, 1984. [23] Powers, M. J. Multi-valued mappings and Lefschetz fixed point theorems. Mathemat�ical Proceedings of the Cambridge Philosophical Society 68, 3 (1970), 619–630. [24] Rival, I. A fixed point theorem for finite partially ordered sets. J. Combin. Theory A 21 (1976), 309–318. [25] Spanier, E. H. Algebraic topology. Springer-Verlag, New York-Berlin, 1981. [26] Vietoris, L. Uber den h¨oheren Zusammenhang kompakter R¨aume und eine Klasse von ¨ zusammenhangstreuen abbildungen. Matematische Annalen 97 (1927), 454–472. [27] Walker, J. W. Homotopy type and Euler characteristics of partially ordered sets. Europ. J. Combinatorics 2, 2 (1981), 373–384.